# SDR 96ZZZX276

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6812W
- Make and model: Beech 300BEECH
- Aircraft serial: FA38
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 1013810111
- Condition: Defective
- Location: Firewall Sov
- Part time: 3,295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BOOST ENGAGED WHEN POWER WAS ADVANCED ABOVE 85 PERCENT.  CHECKED SYSTEM, FOUND RIGHT FIREWALL SHUT-OFF VALVE OPERATED NORMALLY UNTIL APPLYING APPROXIMATELY 30 PSI SHOP AIR.  THEN VALVE WOULD CLOSE, INDICATING ENGINE FAILURE.
